Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suffering with lupus. Could this cause metallic taste in mouth?

I was diagnosed with lupus about 5 months ago. It took almost two years to figure out. After the birth of my son my body went crazy and that s when they discovered all of my problems were being caused by this one illness that is pretty common in my family. I have seen a cardiologist who told me that I suffer from something... Can t remember the name, it started with a t. She said I have a rapid heartbeat and that my heartbeat starts from the wrong part of my heart. Anyway my question today what could be causing this metal taste in my mouth or the weird smells that I can t get away from? I went to the dentist and he can t find anything wrong..
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  406
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Rheumatologist 's  Response
this is not the symptom of lupus. may be the list of drugs if you are taking may be causing it , most probably ACE inhibitors, i suppose you might be taking.
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor